# SDR ASAA2020112933609

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 45,552 hours, 13,882 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Tripped
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLES DISENGAGED ON POWER UP DURING T/O ROLL LOW SPEED ABORT UNDER 40 KTS.  GROUNDED-YES.  A/T LOGGED 22-31687, PERFORMED B737-800 FIM 22-32 TASK 819 A/T SERVO TEST AND BITE IS NORMAL.
